MathSciNet Relay Station
MathSciNet bibliographic data
MR1476067 (98m:58045) 58F06 (58F05)
Tamarkin, Dmitry Quantization of Poisson structures on ${\bf R}\sp 2$. Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 119–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement